# SDR TWAA0000101

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720TW
- Make and model: Boeing 757231
- Aircraft serial: 30319
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EXTERIOR EMERGENCY LIGHTS WERE INOPERATIVE AT THE LEFT SIDE NUMBER 3 DOOR AND THE RIGHT SIDE NUMBER 1 DOOR.  REPLACED THE LAMP AT BOTH LOCATIONS.  NO CHECK-C.
